Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Diaphragmatic hernia after minimally invasive esophagectomy
Author: Aly, Ahmad
Watson, David Ian
Citation: Diseases of the Esophagus, 2004; 17(2):183-186
Publisher: Blackwell Publishing Asia
Issue Date: 2004
ISSN: 1120-8694
School/Discipline: School of Medicine : Surgery
Statement of
A. Aly, D. I. Watson
Keywords: complication; esophagectomy; hiatus hernia; laparoscopy; thoracoscopy
DOI: 10.1111/j.1442-2050.2004.00399.x
Appears in Collections:Surgery publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.